MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX LIGHT PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX LIGHT PLUG; SURGICAL MESH
Catalog Number 0117080
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240)
Date of Event 02/17/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2012) is considered to be a best estimate.This emdr represents the bard perfix plug light (device 2).An additional supplemental emdr was submitted to represent the bard ventrio mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2010 - patient was diagnosed with umbilical hernia thereby underwent open repair with the implant of ventrio mesh (device 1).Per operative notes, ¿hernia sac was dissected out.A ventrio mesh (device 1) was placed into the abdominal wall and secure it with suture.¿ (b)(6) 2012 - patient was diagnosed with right indirect inguinal hernia thereby underwent open repair with explant of perfix plug light mesh (device #2).Per operative notes, ¿hernia sac was dissected out.A perfix light plug mesh (device 2) was placed into the preperitoneal space and secure it with suture.¿ (b)(6) 2014 - patient was diagnosed with recurrent right inguinal hernia, pain, adhesion thereby underwent laparoscopic repair with explant of perfix plug light mesh (device 2) and implant of one physio mesh.Per operative notes, ¿hernia sac was dissected out.Perfix plug light mesh (device 2) was removed totally.One physio mesh was placed into the inguinal side and secure it with suture.¿.

Brand Name
PERFIX LIGHT PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22975576
Report Number1213643-2025-00815
Device Sequence Number12996282
Product Code FTL
UDI-Device Identifier00801741030970
UDI-Public(01)00801741030970(17)170128(10)HUWA0666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Catalogue Number0117080
Device Lot NumberHUWA0666
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale